Hello, I was wondering if any of you guys had similar experiences with finasteride. I've been using 1 mg every night for 2 years now, and it has helped me maintain a lot. I don't exactly have regrowth on my hairline but I'm slightly better that 3 years ago. The problem is the past few months I've noticed my erections are often weaker than before, and maybe it's my imagination but it looks a bit smaller to me now. Last week I had a terrible experience with a girl I'm seeing, we started making out at her house, and things escalated further, she started giving me a hand job but I couldn't stay hard, she literally said "oh well, let's take a break, you hungry?" it was really embarrassing. What else can I do? I don't want to stop the med, I don't want to loose what I have gained the past 2 years... hair loss can be so cruel, in order to keep the hair, you have to be willing to take meds that may screw you down there, and if you stop you loose the hair you want to keep in order to have better chances with a girl. It's really unfair to me.